# SDR DALA2016031401911

- Difficulty date: March 13, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Location: Bs 640-651
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER REPAIR FROM BS 640 TO BS 651 BETWEEN X=60 TO X=54 AT RT FLOOR CABIN PASSENGER AREAS WERE REPAIR IAW SRM 53-05, FIG 131A-2, SHEET 5.
